# SDR AALA202208174727

- Difficulty date: August 16, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N157UW
- Make and model: Airbus A300*
- Aircraft serial: 5696
- Aircraft time: 27,187 hours, 11,019 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: J, N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ECAM: LAVATORY SMOKE MESSAGE (FALSE WARNING) NO SMOKE FOUND IN ANY LAVATORY. MAINTENANCE ACCOMPLISHED SYSTEM TEST PER AMM 26-17-00 WITH NO FAULTS FOUND.
